# SDR DALA2023033102494

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,956 hours, 27,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ESCAPE SLIDE ARMED CONDITION INDICATORS****3L KNUCKLE KNOCKER DOES NOT POP ALL THE WAY OUT. SLIDE INDICATION OP NORM. CORRECTIVE ACTION: FOUND KNOCKER HANGING UP ON ROUGH BURRS ON DOOR LINER. RMVD BURRS. OPS CKS GOOD. (2695270)
